# SDR 20000619AP015

- Difficulty date: March 26, 2000
- Submitted: June 16, 2000
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 50067495
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  AFTER LANDING TWO HOLES WERE FOUND IN THE RIGHT SIDE OF THE FUSELAGE BELOW THE FLOORBOARDS.  MAINTENANCE FOUND THAT THE WHEEL ON THE RIGHT MAIN LANDING GEAR IN THE NUMBER 4 POSITION HAD A PIECE MISSING FROM THE FROM THE INNER WHEEL HALF (BRAKE SIDE).  THE PIECE HAD BEEN THROWN INTO THE PROPELLER WHICH KNOCKED THE PIECE INTO THE FUSELAGE, PENETRATING THE FUSELAGE ICE SHIELD BELOW THE LEVEL OF THE FLOOR.  THE WHEEL, BRAKE, PROPELLER BLADE AND FUSELAGE WERE DAMAGED.  THERE WERE NO INJURIES TO THE PASSENGERS.  THE WHEEL, BRAKE AND PROPELLER WERE REPLACED AND THE FUSELAGE WAS REPAIRED.  (M)
